Disipal and Bladder infection support group
A support group for people who take Disipal and have Bladder Infection.
Why the group:
- focused: only for people who take Disipal and have Bladder Infection
- anonymous: only your email is needed
- secure: transmission and data storage encrypted by the same standards used by banks
- no risk: can be quit anytime by just one click
- Hi. I’m Liz. 40 year old woman. Took my first depo shot in January 2018. Now I have been diagnosed with a RAGING case of UTI in August 2018. I have never had a UTI before now. I’m a vegetarian and I drink plenty water. I’m so confused on how this is happening to me. So after several google...
- I am in a lot of pain and having anxiety
- I am 69 and have had a few uti's....since I have been on pravastatin I have had one after another ...... Been on augmentum for ten days and stopped pravastatin. Started back on pravastatin and now have uti symptoms!!!!
- I do not know if the testosterone is the cause of this but...…..after I started taking it I got my mojo back and began having sex and did not void after sex. The next week I developed a UTI. The doctor tried Cipro and it did no good. Now on Doxcy and hope that will make me feel better. Anybody...
- My name is Lindsey and I have been on bydureon for 7 weeks. Tomorrow I am going to the dr with uti symptoms.
Related support groups
- Support group for people who have Bladder Infection (573 members)
- Support group for people who take Disipal
Related eHealthMe study
Analysis tools (to study 499 million drug outcomes from FDA)
- Check symptoms - identify the cause of a symptom: from a drug or from a condition?
- Check drugs - find out common side effects or drug interactions of my drugs.
- Compare drugs - compare the side effects and efficacy of multiple drugs side by side.